# SDR 001A

- Difficulty date: November 20, 2002
- Submitted: January 29, 2003
- Operation: Air carrier
- Aircraft: N182AM
- Make and model: Cessna 182S
- Aircraft serial: 18280116
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Condition: Leaking
- Location: Rt Wing
- Part time: 120 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL LEAKING FROM RIGHT WING ROOT, FUEL STAIN ON FUSELAGE. DRAINED FUEL, OPENED ACCESS PANELS OF FUEL TANK, FOUND SEALANT USED AROUND FUEL CELL (WET WING) INTERIOR AT THE OUTLET HAD A VOID AREA UNDER THE OUTLET TUBE ASSEMBLY. APPARENT LACK OF ATTENTION TO DETAIL WHEN APPLYING THE SEALANT TO THIS AREA WAS THE PROBABLE CAUSE. TANK WAS RE-SEALED IN THIS AREA AND TANK WAS RE-FUELED WITH NO LEAKS NOTED.
